# SDR ABXA9500037

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47551
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 991154683
- Condition: Damaged
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A PRIOR REPAIR TO THE FLOOR BEAM AT STA 996, RBL35 WAS REMOVED TO REVEAL SEVERAL CUTOUTS IN THE UPPER FLANGE OF THE ANGLE.  FLOOR BEAM WAS REPAIRED IAW ABX REA D953-10768-MR.
